# SDR I5PA2021091068801

- Difficulty date: August 5, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 97,662 hours, 25,128 cycles
- Engine: Pwa PW2040
- Engine time: 78,260 hours, 26,775 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3U1
- Part serial: 940115
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST START ATTEMPT ON LEFT ENG. WS ABORTED FOR STARTER LIMIT (2 MIN.)REMOVED AND REPLACED STARTER, NO LEAKS FOUND. OPS CHECK NORMAL REF. AMM 80-11-01. MEL CLEARED.
